# SDR HEEA955111

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 214031458102
- Condition: Holes Worn
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING HOLES ARE WORN.  RECEIVED INSTALLED ON AIRCRAFT ON 12-26-94.
